# SDR QXEA2018091000325

- Difficulty date: September 10, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 41,329 hours, 43,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 9DE ARE LOOSE. RESECURED FLOOR PATH LIGHTING STRIP AT 9DE AND 10AB. NO DEFECTS NOTED. RETURNED TO SERVICE.
